# SDR 96ZZZM597

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Corrosion
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 2 ENGINE INLET 'S' DUCT HAS INNER SKIN BULGE AT 6 O'CLOCK BETWEEN 10-21 INCH FORWARD OF LOWER AFT EDGE.  REMOVED FASTENERS PER SRM 51-30-2.  CLEANED CORROSION INNER SKIN PER SRM 51-10-6 MATERIAL LOSS .003.  FOUND CRACK AT BETWEEN 10-21 INCH AT 6 O'CLOCK.  CUT OUT DAMAGED AREA AS PER SRM 54-10-3.  FABRICATED NEW FLUSH PATCH 7075-T6 16 INCH BY 5 INCH .050.  INSTALLED NEW FLUSH PATCH AS PER SRM 54-10-3.
